# SDR DALA2017052204109

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 75,687 hours, 57,049 cycles
- Engine: Pwa JT8*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILED AFTER TAKEOFF.  ENGINE WAS SHUTDOWN.  FOUND METAL IN TAIL PIPE. NR 1 ENGINE CHANGED. NR 2 ENGINE ALSO CHANGED DUE TO EXCEEDANCE.
